# SDR USAA980065

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51131
- Condition: Corrosion
- Location: Bs 377.7
- Part time: 37,365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND CORROSION 24 INCHES BY 1 INCH ON FLOORBEAM STATION 377.7 BL 0 TO LBL 24 UPPER FLANGE.  REPAIR T-CAP PER REPAIR DOCUMENT SRM 53-00-51.  (M)
